# SDR SWAA2023050118438

- Difficulty date: March 19, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION....L/H CABIN FLOOR GRIT BAR SUPPORT FITTING @ STA 312; LBL 59; WL 208.1 FASTENER HOLES HAS CORROSION. (18-065)<[01] REMOVED AND REPLACED L/H CABIN FLOOR GRIT BAR SUPPORT FITTING @ STA 312; LBL 59; WL 208.1 AS PER SRM 51-40-02-0G-0.;[02] VERIFIED FITTING INSTALLATION
